Thomas Neele ; Jaco van de Pol - Operations on Fixpoint Equation Systems

lmcs:11199 - Logical Methods in Computer Science, July 10, 2024, Volume 20, Issue 3 - https://doi.org/10.46298/lmcs-20(3:5)2024
Operations on Fixpoint Equation SystemsArticle

Authors: Thomas Neele ; Jaco van de Pol

    We study operations on fixpoint equation systems (FES) over arbitrary complete lattices. We investigate under which conditions these operations, such as substituting variables by their definition, and swapping the ordering of equations, preserve the solution of a FES. We provide rigorous, computer-checked proofs. Along the way, we list a number of known and new identities and inequalities on extremal fixpoints in complete lattices.


    Volume: Volume 20, Issue 3
    Published on: July 10, 2024
    Accepted on: May 10, 2024
    Submitted on: April 17, 2023
    Keywords: Computer Science - Logic in Computer Science

    Consultation statistics

    This page has been seen 70 times.
    This article's PDF has been downloaded 29 times.